RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 107–115 (Mi de9862)  

This article is cited in 4 scientific papers (total in 5 papers)

Ordinary Differential Equations

The structure of the controllability set of a linear subcritical system

S. F. Nikolaev, E. L. Tonkov

Udmurt State University, Izhevsk

Full text: PDF file (1829 kB)

English version:
Differential Equations, 1999, 35:1, 108–116

Bibliographic databases:
UDC: 517.977
Received: 10.12.1997

Citation: S. F. Nikolaev, E. L. Tonkov, “The structure of the controllability set of a linear subcritical system”, Differ. Uravn., 35:1 (1999), 107–115; Differ. Equ., 35:1 (1999), 108–116

Citation in format AMSBIB
\Bibitem{NikTon99}
\by S.~F.~Nikolaev, E.~L.~Tonkov
\paper The structure of the controllability set of a linear subcritical system
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 107--115
\mathnet{http://mi.mathnet.ru/de9862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723210}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 108--116


Linking options:
  • http://mi.mathnet.ru/eng/de9862
  • http://mi.mathnet.ru/eng/de/v35/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Lukyanov, “Zadachi pozitsionnogo upravleniya dlya nestatsionarnykh sistem”, Izv. IMI UdGU, 2006, no. 2(36), 69–72  mathnet
    2. V. V. Lukyanov, “Dvukhparametricheskie $\mathrm T$-sistemy funktsii i ikh primenenie dlya issledovaniya optimalnykh po bystrodeistviyu lineinykh nestatsionarnykh upravlyaemykh sistem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 101–130  mathnet
    3. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
    4. V. V. Lukyanov, “Struktura granitsy mnozhestva upravlyaemosti lineinoi dokriticheskoi sistemy s vektornym upravleniem”, Izv. IMI UdGU, 2012, no. 1(39), 84–85  mathnet
    5. V. V. Lukyanov, “Neobkhodimye i dostatochnye usloviya dokritichnosti lineinykh upravlyaemykh sistem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 100–108  mathnet
  • Number of views:
    This page:46
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019